# SDR CA951122019

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Caliper
- Part number: 06111800
- Condition: Cracked
- Location: Bolt Holes
- Part time: 6,554 hours
- Component: 06111800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING A COMPANY REFIT PROGRAM CRACKS WERE FOUND BY SEVERAL BOLT HOLES THAT ATTACH THE PAD ASSEMBLIES TO THE MAIN BODY ALSO AREAS OF CORROSION WERE FOUND
